# SDR AALA202408136455

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 29,747 hours, 14,182 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EMER LTS WIRING DAMAGED AND DISLODGED FROM SIDEWALL. SEAT ROWS 9 AND 10 LTS INOP. REMOVED AND REPLACED SEAT MOUNTED EMERGENCY LIGHTS WIRING HARNESS FOR ROWS 9 & 10.
